# SDR SWAA2025012885131

- Difficulty date: January 11, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT STA. 540 LBL 0-LBL 24 CRACKED AT INBOARD ATTACH FASTENER.<[01] REMOVED AND REPLACED CABIN FLOOR SUPPORT @STA 540 LBL 0 TO LBL 24 PER SRM 51-40-02-0G-0-B00069.;[02] C/W INSP. REMOVED AND REPLACED CABIN FLOOR SUPPORT @STA 540 LBL 0 TO LBL 24 PER SRM 51-40-02-0G-0-B00069.;[03] DRILLED; REMOVED AND REPLACED PASSENGER CABIN CABIN FLOOR SUPPORT PER SRM 51-40-02. INSTALLED FLOOR PANEL PER AMM 53-21-00;[04] CW.
